# SDR FDEA201804201073

- Difficulty date: April 20, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321500
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,  FRAMES 11-13. FLOOR SUPPORT Y1456 HAS CORROSION ON THE UPPER AND LOWER SURFACES.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21. CORROSION FOUND OUT OF LIMITS IAW SRM 51-74-10.  MAJOR REPAIR.
